MathSciNet Relay Station
MathSciNet bibliographic data
MR1915819 14C05 (14H10 18E30)
Ciocan-Fontanine, Ionuţ; Kapranov, Mikhail M. Derived Hilbert schemes. J. Amer. Math. Soc. 15 (2002), no. 4, 787–815.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement